Top answers from doctors based on your search:
Disclaimer

clonidine overdose death

A 36-year-old male asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Clonidine overdose: An overdose occurs when an excessive / dangerous dose of a drug is used. A Clonidine overdose can cause: " high blood pressure, slow heart rate, faint ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 53-year-old member asked:
Dr. Leto Quarles
22 years experience Family Medicine
Could be: Clonidine lowers blood pressure, slows heart rate, and decreases breathing, so overdose can be potentially fatal. All overdoses of any medications sho ... Read More
A 55-year-old member asked:
Dr. Robert Carroll
52 years experience Nuclear Medicine
EMERGENCY ROOM: Adults naloxone initial no respiratory depression: 0.1 to 0.4 mg IV or im respiratory depression: 1 to 2 mg IV or ... Read More
2
2 thanks
A 40-year-old member asked:
Dr. Mark Rasak
32 years experience Cardiology
Rate and bp: The most common side effects are low blood pressure and slow heart rate. Fatigue is also a common side effect. As a result of low pulse and low pressu ... Read More
1
1 thank
A 39-year-old member asked:
Dr. Donald Jacobson
39 years experience Psychiatry
Yes: But i won't disclose how much or what with.
A 52-year-old member asked:
Dr. Arthur Heller
42 years experience Gastroenterology
Can be, not usually: Beta blockers can slow the heart, decrease blood pressure, cause abnormal heart rhythms (even fatal ones), cause bronchospasm (asthma/wheezing), heart ... Read More
3
3 thanks
A 47-year-old member asked:
Dr. Colin Kerr
43 years experience Family Medicine
Benadryl (diphenhydramine) overdose: Benadryl (diphenhydramine) overdose is highly toxic, potentially fatal, and their is no known antidote. Death would depend on the dose taken and the t ... Read More
2
2 thanks
A 43-year-old member asked:
Dr. Kimberly Erway
19 years experience Psychiatry
No, it's not: In fact, many amphetamine overdoses are not fatal. At the same time, amphetamines are very dangerous to the heart, and the risk from overdose is an a ... Read More
1
1 comment
3
3 thanks
A 40-year-old member asked:
Dr. Jeffrey Roth
42 years experience Addiction Medicine
Yes: An overdose of any central nervous system depressant may be lethal.
1
1 thank
A 37-year-old member asked:
Dr. William Goldie
47 years experience Pediatric Neurology
Rarely alone: Ativan (lorazepam) by mouth is fairly safe. If given by IV it can stop breathing. However, if Ativan (lorazepam) is added to alcohol, narcotics, or ... Read More
1
1 thank
A 40-year-old male asked:
Dr. Jesse Mills
19 years experience Urology
Maybe: An overdose of water can be fatal. It would take a lot of sildenafil to be lethal in a healthy adult, enough to make him broke!
7
7 thanks
A 27-year-old female asked:
Dr. Paul Grin
Dr. Paul Grin answered
35 years experience Pain Management
Like any other drug: Suboxone is a medication used in the treatment of opioid addiction. If you experience serious side effect: allergic reaction with difficulty of brea ... Read More
A 41-year-old member asked:
Dr. Robert Woods
29 years experience Psychiatry
911: Although death by Diphenhydramine overdose is uncommon, dangers associated with an overdose include cardiac arrhythmias, delirium, respiratory suppres ... Read More
1
1 thank
A 40-year-old male asked:
Dr. Tony Ho
Dr. Tony Ho answered
13 years experience Infectious Disease
Yes: Overdose of anything can be fatal, but yes, overdose (or even normal dose under the right conditions) of sildenafil can cause hypotension and/or exace ... Read More
A 42-year-old member asked:
Dr. Howard Lelvowitz
26 years experience Internal Medicine
See below: Depends how many pills go to emerg room.
A 27-year-old female asked:
Dr. Dennis Clifford
42 years experience Pulmonary Critical Care
No: Dulcolax is generally safe even in fairly high doses, although it can cause diarrhea and electrolyte disturbances from that. I suppose if the diarrhea ... Read More
6
6 thanks
A 42-year-old member asked:
Dr. Ed Friedlander
43 years experience Pathology
Rarely: You are more likely to end up turning blue and getting the worst headache of your life. Deaths in this setting are uncommon. Among physically healthy ... Read More
A 38-year-old member asked:
Dr. Ed Friedlander
43 years experience Pathology
No: If a person suffers sudden cardiac death while taking these, even to a moderate excess, i would look for a different cause. I'm a pathologist and this ... Read More
A 55-year-old member asked:
Dr. Marc Zimmermann
21 years experience Psychiatry
Common effects: •drowsiness •vomiting •increased heart rate (tachycardia) or slow heart rate (bradycardia) •nausea •dizziness •agitation •shakiness (tremor). •com ... Read More
6
6 thanks
A 43-year-old member asked:
Dr. Pamela Pappas
41 years experience Psychiatry
Overdose: If considering an overdose of any medication -- not just surmontil (trimipramine) -- please see a psychiatrist or other mental health professional. T ... Read More
1
1 thank
A 45-year-old member asked:
Dr. Edward Smith
53 years experience Neurosurgery
Yes: Stop breathing--you die. Tranxene (clorazepate) is a respiratory depressant.
A 30-year-old female asked:
Dr. Ira Friedlander
41 years experience Cardiac Electrophysiology
Withdrawal from: Cymbalta (duloxetine) is unlikely to cause sudden cardiac arrest however there are many other medical and psychological issues that are associated wit ... Read More
1
1 thank
A 30-year-old female asked:
Dr. Krishna Kumar
54 years experience Psychiatry
Can stop respiration: Temazapam 600mg is 20 times more than average dose prescribed. This dosage can cause respiratory depression, hypotension and death.
1
1 comment
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month